Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Corrigendum to ``Local Dirichlet forms, Hodge theory, and the Navier-Stokes equations on topologically one-dimensional fractals''


Authors: Michael Hinz and Alexander Teplyaev
Journal: Trans. Amer. Math. Soc. 369 (2017), 6777-6778
MSC (2010): Primary 31E05, 60J45; Secondary 28A80, 31C25, 35J25, 35Q30, 46L87, 47F05, 58J65, 60J60, 81Q35
DOI: https://doi.org/10.1090/tran/7148
Published electronically: May 11, 2017
Original Article: Trans. Amer. Math. Soc. 367 (2015), 1347-1380.
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The authors correct statements in ``Local Dirichlet forms, Hodge theory, and the Navier-Stokes equations on topologically one-dimensional fractals'', Trans. Amer. Math. Soc. 367 (2015), 1347-1380.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 31E05, 60J45, 28A80, 31C25, 35J25, 35Q30, 46L87, 47F05, 58J65, 60J60, 81Q35

Retrieve articles in all journals with MSC (2010): 31E05, 60J45, 28A80, 31C25, 35J25, 35Q30, 46L87, 47F05, 58J65, 60J60, 81Q35


Additional Information

Michael Hinz
Affiliation: Department of Mathematics, Universität Bielefeld, Postfach 100131, D-33501 Bielefeld, Germany
Email: mhinz@math.uni-bielefeld.de

Alexander Teplyaev
Affiliation: Department of Mathematics, University of Connecticut, Storrs, Connecticut 06269-3009
Email: teplyaev@math.uconn.edu

DOI: https://doi.org/10.1090/tran/7148
Received by editor(s): November 14, 2016
Published electronically: May 11, 2017
Additional Notes: The first author’s research was supported in part by the Alexander von Humboldt Foundation (Feodor Lynen Research Fellowship Program) and was carried out during a stay at the Department of Mathematics, University of Connecticut, Storrs, Connecticut 06269-3009
The first and second authors’ research was supported in part by NSF grants DMS-1613025
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society